# SDR CALA2013111392887

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 66,136 hours, 7,706 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHT SIDE, BATTERY FAILS TO TEST.  REPLACED BATTERY, NO HELP.  ITEM ROLLED FORWARD, DEFERRED IAW MEL.  **  DL1730 CREATED TO MONITOR  **
